# SDR 200711051

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 7,791 hours, 5,056 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548122
- Part serial: 1098
- Condition: Defective
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7582 ORD TO YUL ON APPROACH WHEN SELECTING FLAPS 2 CREW RECEIVED FLAP FAIL AMBER EICAS MESSAGE.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT NR 3 FLAP ACTUATOR.
